# SDR FDKA2010060900141

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 20,679 hours, 19,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Reversed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 12 A&B FWD FLOOR EXIT SIGNS REVERSED.  MX REVERSED 12A&B EXIT SIGNS ON FLOOR.
